# SDR CALA2025032503187

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 53,199 hours, 18,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R GIRT BAR PLASTIC BRACKET BROKEN NIS ON RED TAPE ON GIRT BAR. CANNOT REMOVE PLASTIC RETAINER DUE TO TAPE IS TOO WIDE. OUTER RETAINER IS INTACT. EXTRA PART ON GIRT BAR ASSEMBLY REMOVED. GIRT BAR IS INTACT.
